# SDR UPS00833042

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458503
- Part serial: 2624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.     R & R EMERGENCY EXIT LIGHT BATTERY PACK. OPS  CHECK OK P/N ON 5708458-503 SN ON NC 2624 P/N OFF 60-1223-5 SN OFF 348
